MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdrf034 showed fifteen other similar product complaint(s) from this lot number.The complaints for this lot number (asdrf034) have been reported from the same facility.
 
Event or Problem Description
It was reported that the miniloc w/ y-site was found to be "defective".(b)(6) 2019: additional information rec'd states that the port needle is leaking from the septum on the needleless valve on the y-site.It seems to be happening when nurses are drawing blood from a port and blood leaks out of the septum of the y-site valve.It was stated this has occurred with 16 devices.This report addresses the sixteenth device.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9176987
Report Number3006260740-2019-03002
Device Sequence Number16835058
Product Code FPA
UDI-Device Identifier00801741048968
UDI-Public(01)00801741048968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02320-75
Device Lot NumberASDRF034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1